Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Reviews
Book reviews do not contain an abstract. You may download the entire review from the links below.

Singularities of mappings: The local behaviour of smooth and complex analytic mappings by David Mond and Juan J. Nuño-Ballesteros
Bull. Amer. Math. Soc. 59 (2022), 453-469
Additional book information: Grundlehren der mathematischen Wissenschaften, Vol. 357, Springer, Cham, xv+567 pp., ISBN 978-3-030-34439-9

Reviewer information
  • Reviewer: James Damon
  • Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina
  • Email:
Additional Information
  • Journal: Bull. Amer. Math. Soc. 59 (2022), 453-469
  • DOI:
  • Published electronically: April 25, 2022
  • Review Copyright: © Copyright 2022 American Mathematical Society